# SDR ASAA0480027

- Difficulty date: January 20, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99366461
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 15K CHECK, FOUND CABIN FLOOR PANEL IS PUNCTURED AT FS 1079-1155.  FILLED PUNCTURE WITH FIBER RESIN AND GLASS OVERLAY PER SRM 51-70-1.  (M)
